Just wanted to add to this complaint which I can guarantee you almost everyone who takes the flu shot will have. I had the flu shot and have bouts of vertigo throughout the day and have had this since the day after I took the shot. It has now been three days. Since I am a heart patient and had also taken the whooping cough shot last week, I was very concerned that I was allergic via one of my medications. My Doctor said no. The fact is, something in this years flu shot is most certainly affecting something in the inner ear which is causing people to be vertigo. I have talked to numerous friends and all have had this side effect to this years flu shot.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.